MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM
Model Number DIMENSION EXL WITH LM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed creatinine (cre2) result was obtained on a patient sample on the dimension exl with lm instrument.Quality control (qc) was acceptable at the time of sample processing.A siemens customer service engineer (cse) was dispatched to the customer¿s site.After performing preventative maintenance, the cse replaced sample and reagent 1 (r1) drains, reagent 2 (r2) drain, and sample and reagent probes.The cse also made an adjustment to reduce the height of the front cuvette film guide.Subsequently, siemens verified the instrument¿s performance and ran a system check, which recovered acceptably.The customer verified qc and the instrument¿s performance is being monitored.The cause of the falsely depressed cre2 result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A falsely depressed creatinine (cre2) result was obtained on a patient sample on the dimension exl with lm instrument.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on the same instrument.The repeat result recovered higher than the erroneous result.The repeat result was reported to the physician(s) as the correct result.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed cre2 result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00064 on 12-feb-2024.Additional information (12-mar-2024): in addition to the service actions mentioned in the initial report, a siemens customer service engineer (cse) replaced the reagent 2 drain assembly and reagent 3 (r3) probe, verified cuvette temperature, cleaned all cuvette windows, aligned photometer, and deactivated the reagent management system (rms) as a precaution to eliminate potential issues in the reagent module system.Next, the cse activated the rms, ran quality control 10 times, precision study on patient sample, which recovered acceptably.Siemens reviewed the instrument data and concluded that the intermittent carryover contamination between tests potentially contributed to the falsely depressed creatinine (cre2) result.The investigation conclusion in section h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL WITH LM
Common Device Name
DIMENSION EXL WITH LM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
karl aebig
511 benedict avenue
tarrytown, NY 10591
9142550572
MDR Report Key18686747
Report Number2517506-2024-00064
Device Sequence Number12361345
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K944093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown